MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 30 G BD ECLIPSE¿ NEEDLE ONLY 1/2 IN. LUER LOCK HUB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) 30 G BD ECLIPSE¿ NEEDLE ONLY 1/2 IN. LUER LOCK HUB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305757
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to using a 30 g bd eclipse¿ needle only 1/2 in.Luer lock hub, the needle was broken.The following information was provided by the initial reporter: the customer said the needle is broken.
 
Additional Manufacturer Narrative
H6: investigation summary two photos were received by our quality team for evaluation.From the photos, the team did not observe the reported defect of needle is broken.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see h10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 21-oct-2022.Investigation summary two photos and one activated eclipse sample in open packaging were received by our quality team for evaluation.From the photo, the team was not able to observe a broken needle.The sample was subjected to visual inspection.No broken / damaged cannula was observed.No abnormality was observed on the cannula bevel.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Current quality controls include a visual inspection for damaged components performed at the quality assurance outgoing inspection and a visual inspection for damaged needles performed at the in-process inspection.Based on the sample evaluation, no broken / damaged cannulas or abnormalities were observed.Therefore, the root cause cannot be established.
 
Event or Problem Description

Brand Name
30 G BD ECLIPSE¿ NEEDLE ONLY 1/2 IN. LUER LOCK HUB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14651797
Report Number8041187-2022-00295
Device Sequence Number5574757
Product Code FMI
UDI-Device Identifier30382903057574
UDI-Public30382903057574
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number305757
Device Catalogue Number305757
Device Lot Number8362592
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer06/14/2022
10/27/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/13/2022
11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown